Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Had Hair transplantation on front region, prescribed Finpecia. Will using Tugain and Finpecia cause any side effects?

Hi, I am holding a finpecia medicine in my hand and fretting whether to use it or not. I have had a hair transplant on the front region but the doctor prescribed me finpecia for 8 months before I get married, which is in December 2013. I am using Tugain form also. Should I use finpecia? will the side effects become permanent? Regards
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Thanks for the query.
Finestaride is a very good medicine and now a days must after hair transplant.
Although it has a side effect of loss of libido (sex drive ) but that is temporary and also not seen in everyone.
I advice you to start using it and see if any side effect occurs.
Use it for atleast 3 months then you can stop it.
Thank you
Answered: Fri, 1 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor